New York Journal of Mathematics
Volume 17 (2011) 321-329


Daniel Allen, Megan Cream, Kate Finlay, John Meier, and Ranjan Rohatgi

Complete growth series and products of groups

view    print

Published: June 3, 2011
Keywords: complete growth series, free products, graph products
Subject: 20F65, 20E06, 20E22

The property of having a rational complete growth series is shown to be preserved by direct and graph products, as well as certain free products with amalgamation. These results extend earlier work of Alonso, Chiswell and Lewin.


The authors thank the NSF for the support of grant DMS-055282.

Author information

Daniel Allen:
Department of Mathematics, University of Maine at Farmington

Megan Cream:
Department of Mathematics, Emory University

Kate Finlay:
Department of Mathematics, Lafayette College

John Meier:
Department of Mathematics, Lafayette College

Ranjan Rohatgi:
Department of Mathematics, Northwestern University